Paracodol Tablets can only be used in patients aged 12 years and over for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. This includes muscular and rheumatic pains, headache, migraine, neuralgia, period pain, toothache, aches and pains. This medicine contains codeine. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It also contains paracetamol, another analgesic to relieve pain.
Adults aged 18 years and over: Take 1-2 tablets, repeated if necessary every 4-6 hours with a maximum of 8 tablets a day.
Children aged 12 -18 years: Take 1 tablet, repeated if necessary every 4–6 hours with a maximum of 4 tablets a day. Paracodol Tablets should not be taken by children under 12 years due to the risk of severe breathing problems
Caution before taking Paracodol Capsules:
- Do not exceed the stated dose. If symptoms persist, consult your doctor.
- Codeine can become addictive so do not take for more than 3 consecutive days without consulting your doctor.
- Cosult your doctor prior to using Paracodol Capsules if you are taking any prescription medicines.
- Cosult your doctor prior to using Paracodol Capsules if you are taking any other medicines that contain paracetamol or codeine.
- Cosult your doctor prior to using Paracodol Capsules if you have a liver or kidney condition.
- Cosult your doctor prior to using Paracodol Capsules if you are pregnant or think that you may be pregnant.
- Cosult your doctor prior to using Paracodol Capsules if you are sensitive to any of the ingredients.
- Contains paracetamol. Do not take with any other paracetamol-containing products.
- Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Keep all medicines out of the reach of children.
Each effervescent tablet contains the active ingredients: paracetamol 500 mg and codeine phosphate hemihydrate 8 mg.
Inactive ingredients: povidone, sodium hydrogen carbonate, anhydrous sodium carbonate, anhydrous citric acid, mannitol, saccharin sodium, sodium docusate, sodium benzoate.